Doctor insights on:
Can You Xanex Withdrawal Seizures Quickly
Will Klonopin prevent Ativan withdrawal? Can you stop taking Ativan abruptly and start Klonopin and not risk seizures?
A withdrawal seizure is a seizure caused by withdrawal from a substance. Withdrawal from Xanax or alcohol or some other medications/drugs can include seizures and this must be monitored and treated in a safe environment. This can be dangerous so detox should be done in a controlled and medically managed ...Read more
Yes: Methadone like all narcotics cause changes in the neurotransmitters in the brain and also can cause damage to the brain that reflects itself as seizures or other type of adverse brain function.They are also reuptake inhibitors that reduce the levels of neurotransmitters in the brain. Need to rebuild the neurotransmitters. www.neuroscisncemyths.com for info and find a doctor to help/. ...Read moreSee 1 more doctor answer
Alcoholism: Although Xanax (alprazolam) has been prescribed to prevent seizures, Alcohol withdrawal should be managed by a physician. If there is concern for withdrawal seizures then there is concern for alcoholism and its many complications and it is in your best interest to discuss your concerned with your family physician. ...Read moreSee 1 more doctor answer
Not specifically: Phenothiazines (the class of drug Promethazine belongs to) does not really have the potential to have physical dependency and a true withdrawal syndrome, but many people who are on this class of agents as well as antidepressants can have a "discontinuation" syndrome, with anxiety, irritability and sometimes "electric shock" sensations after stopping it suddenly. If that happens, taper it slowly. ...Read more
When does klonopin (clonazepam) become dangerous and addictive. How can one prevent addiction to benzo's?
Xanax (alprazolam): Yes, if you taper very slowly.Get a more detailed answer ›
How long should someone take buspar (buspirone)? Do you need to get weaned off of it?Does abrupt discontinuation cause problems?
Talk to your doctor!: Talk to your doctor! the basic answer is that you should take Buspar (buspirone) as long as directed by your doctor. Do not stop it on your own. You will need to get instructions on how to stop taking it. Originally Buspar (buspirone) was not thought to cause problems when it was taken for a short time. Sometimes it is used for long periods of time, in those cases many physicians will wean off slowly. Ask your physician. ...Read moreSee 1 more doctor answer
Does anyone know the symptoms of benzo (clonazepam) withdrawal and can you get symptoms even before you start to taper off?
Numerous: If someone is dependent on benzos, then they can experience side effects before tapering off if their body has become used to the dose. Withdrawals symptoms include anxiety, tremors, heart palpitations, sweaty, seizures, and even death. Benzo withdrawal is very serious and it is important to taper off benzos under close medical supervision. ...Read moreSee 1 more doctor answer
Withdrawls: Depends on the amount you imbibe with generosity of added Xanax (alprazolam). I don't want to scare you, but these withdrawals are very serious with 15 per cent mortality rate. Takes about 72 to 96 hours after your last drink to get whooping. All kind of visuals, green people, snakes, shadow boxing and then high incidence of Seizures Xanax (alprazolam), the evil mother will start earlier Don't do it at home. Hospit ...Read more
If khonopin withdraw is treated with xanax (alprazolam) can you still have a seizure? Or would the xanax (alprazolam) cancel the withdrawal out?
Klonopin and Xanax (alprazolam): Klonopin use can lead to serious withdrawal symptoms including Seizures, it should be tapered down slowly under the care of a medical professional. Xanax (alprazolam) like Klonopin is a Benzodiazepine, its withdrawal can lead to serious withdrawal symptoms including Seizures. See Psychiatrist for Diagnosis, Klonopin and Xanax (alprazolam) effects, withdrawal symptoms, treatment and Therapy for stress in your life ...Read moreSee 3 more doctor answers
Yes, but not quickly: Like any medication in its group, it is lethal in overdose. The problem with tranxene (clorazepate) is that people do not feel affected by it right away, and can continue taking more and more in quick succession. After a few hours, however, they realize that they are too sedated, but cannot quickly get it out of their body. ...Read more
- Talk to a doctor live online for free
- Cure xanex withdrawal seizures
- Xanex withdrawal seizures
- Handling xanex withdrawal seizures condition
- Ask a doctor a question free online
- Best xanex withdrawal seizures treatment
- How to prevent xanex withdrawal seizures?
- How long should xanex withdrawal seizures last?
- Over the counter treatment for xanex withdrawal seizures
- Talk to a neurologist online